# SDR ASOA201001829

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OBLIQUE ANGLES CRACKED FS 621-625, STRG 15 LEFT AND RIGHT.  RESOLVED ON W/O: 180442 TASKCARD: N/R-00693.  REMOVED LT/RT OBLIQUE ANGLES FROM FS 625 STR 15 IAW CRJ 200 SRM 51-42-21.  PREPARED AND DRILLED LT/RT OBLIQUE ANGLES IAW CRJ 200 SRM 51-40-11.  INSTALLED LT/RT OBLIQUE ANGLES AT FS 625 STR 15 IAW CRJ 200 SRM 51-42-21.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.
